# SDR DALA2021100506080

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR WEB STA 199 RBL 49. SUMMARY SEE NRC 058-0023:5310-2005/026 00423: REPAIRED PER ERA 594165-14 REV. O. (LP #1968423)
